# SDR 2008UALA01084

- Difficulty date: February 27, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 48,800 hours, 16,950 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R HARD TO ARM. FOUND LANYARD INTERFERENCE.  SECURED LANYARD, DOOR OPS NORMAL.
